I'm a new member so please be patient with me. I was diagnosed with ADHD about a week ago. I never got tested as a child, it was always brushed off like nothing was wrong. Long story short, I was prescribed Strattera (the "miracle drug"... or so I was told). I am supposed to make my way up to 80-100 mgs. I have started on 18mg and feel awful. Blurred vision, no difference in concentration or focus, hot sweats and chills (flu like symptoms), agitation and so on... the list goes forever. I am wondering if anyone else has had these symptoms and can relate. What should I do? My doctor will not prescribe a stimulant (though I have researched them and think it would be the best option). I do not want to come out and ask for them, as I do not want to look like all I want is the pills. What I do want, is some relief. I am so frustrated with how I feel and this whole situation. It's only making things worse. Any help would be GREATLY appreciated. By the way, incase you are wondering, I am a 29 year old female.
Why do I feel awful while taking Strattera? I thought it would help with my ADHD?
- 29 Apr 2013 by Frustrated29
- 29 April 2013
Did you possibly stop taking other medications abruptly ? It sounds like your in some sort of withdrawl or maybe you just have a bug coincidently. If the two previous things don't apply maybe it's just the medication entering your system. Some medications ( lexapro for me) take about 2 weeks of yuck to finally balance out. I'm on adderol 15 mg 2 x's a day for about 5 yrs. Do you have previous addictive behavior? If so then that's why your dr won't prescribe. Maybe you need a new dr. But give it 2 weeks at least you can say you tried and maybe it will work out. No pill is a miracle so attitude is everything . Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2012 • 2 answers
Posted 2 Aug 2013 • 5 answers
Posted 1 Jun 2015 • 1 answer
Posted 7 Nov 2015 • 1 answer
Posted 13 Feb 2017 • 1 answer